Q. How to bring down my BP to normal?Taking Concor Cor 2. 5 and Cilaheart 10 for High BP.

Answered by Dr. Anshul Varshney and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on High Blood Pressure or Hypertension? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

I am a 23 year old obese guy. I am suffering with high BP for five to six months. Earlier, I had 140/90 mmHg and then 150/90 mmHg. Now, It is 160/90 mmHg. I am taking Cilaheart 10 mg in the morning and Concor Cor 2.5 mg in the afternoon. I am doing exercise also to control weight gain and also following a diet. I want to get rid of the high BP. Please help.


Related Questions:
Hypertension and Skipping Anti-Hypertensive Pills - A Small Step Towards a Big Mistake
Is it advisable to take Toprol 25 for tachycardia?
Hypertension - How Aware Are You?
 

Dr. Anshul Varshney
M.B.B.S., M.D. MEDICINE
Critical Care Physician, Diabetology, General Medicine, Internal Medicine, Medical Gastroenterology,

Hi,

Welcome to icliniq.com.

We are here to help you.

At the age of 23 to 24 years, if you have high blood pressure, then we need to first of all evaluate you for secondary hypertension. My strong recommendations would be to go for,

Getting blood pressure normal on medicines is not at all an issue, but we should make sure that there is no other cause that is causing the high blood pressure.

So, first of all get these investigations done and write back to me with the reports.

Revert back with the reports to a cardiologist online -->https://www.icliniq.com/ask-a-doctor-online/cardiologist

 

Thank you doctor,

I have gone through echo, TMT, ECG thrice, lipid profile, LFT, USG, Na, K, Ca, etc., and all were normal. Also, my thyroid level is normal.

 

Dr. Anshul Varshney
M.B.B.S., M.D. MEDICINE
Critical Care Physician, Diabetology, General Medicine, Internal Medicine, Medical Gastroenterology,

Hi,

Welcome back to icliniq.com.

In that case, you should go ahead for renal Doppler and I guess that has not been performed. My recommendations in your case would be a combination of Amlodipine, Telmisartan and Hydrochlorothiazide to be taken once daily in the morning.

I would suggest you to discuss with your doctor my opinion and to prescribe you the same.

Revert back with the reports to a cardiologist online -->https://www.icliniq.com/ask-a-doctor-online/cardiologist

 

Thank you doctor,

I am trying for a Doppler test here in my city, but it is not done here. I have no issues like swelling and my urination is normal. If you still want me to do it, then I will search in my nearby town.

 

Dr. Anshul Varshney
M.B.B.S., M.D. MEDICINE
Critical Care Physician, Diabetology, General Medicine, Internal Medicine, Medical Gastroenterology,

Hi,

Welcome back to icliniq.com.

There is a condition known as renal artery stenosis and that could be a cause for high blood pressure at your age. In this condition, urination and kidney function test may be normal in early stage. It is not that I am suspecting it highly in your case, but still it should be performed.

You can get it done in any nearby city at a good center that carry MRI, CT scan, etc.

For further doubts consult a cardiologist online -->https://www.icliniq.com/ask-a-doctor-online/cardiologist

 

Thank you doctor,

I went for the renal artery Doppler test, LFT and KFT. My last month BP fell in the normal range. Before this, I was on a trip and had heavy whisky and beer nearly daily for the entire month. Now, I am not drinking at all. I am following a healthy lifestyle and exercise.

 

Dr. Anshul Varshney
M.B.B.S., M.D. MEDICINE
Critical Care Physician, Diabetology, General Medicine, Internal Medicine, Medical Gastroenterology,

Hi,

Welcome back to icliniq.com.

I would recommend you to keep distance from alcohol and smoking as well. Continue with the medicines as well as lifestyle modifications.

For further doubts consult a cardiologist online -->https://www.icliniq.com/ask-a-doctor-online/cardiologist

 

Thank you doctor,

I have attached the report of renal Doppler. Thank you so much for assisting indirectly with me in all my health concern. Also, I do not smoke.

 

Dr. Anshul Varshney
M.B.B.S., M.D. MEDICINE
Critical Care Physician, Diabetology, General Medicine, Internal Medicine, Medical Gastroenterology,

Hi,

Welcome back to icliniq.com.

Your renal artery Doppler is normal. So, you have general hypertension also known as systemic hypertension. You do not need any further testing. I appreciate that you do not smoke.

I would recommend you to continue with medicines and keep in touch with me.

For further information consult a cardiologist online -->https://www.icliniq.com/ask-a-doctor-online/cardiologist

 

Thank you doctor,

Since I got to know that I have high BP, I am going for a jog in the morning. I am taking Telma CT 40. But, I am facing some dizziness. Also, my uric acid and SGPT are high. Do I need to worry? Is it fine to do exercise in the morning without medicine?

 

Dr. Anshul Varshney
M.B.B.S., M.D. MEDICINE
Critical Care Physician, Diabetology, General Medicine, Internal Medicine, Medical Gastroenterology,

Hi,

Welcome back to icliniq.com.

  • I suppose at BP of 160/90 mmHg, you should take medicines.
  • In my opinion the best suited medicine for you would be Nebivolol.
  • I would have started it at a dose of 5 mg at night once daily.

You may share my opinion with your doctor and get it prescribed.

For further doubts consult a cardiologist online -->https://www.icliniq.com/ask-a-doctor-online/cardiologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


High Blood Pressure: Things You Need To Know!!
Article Overview: High blood pressure is a very common condition with serious consequences if left untreated. This article is aimed at providing basic knowledge about the causes, treatment, complications and prognosis of hypertension.  Read Article »
Dr. Pir Muhammad Siddique
Cardiologist

High Blood Pressure or Hypertension is a very common and serious condition which if untreated may lead to permanent and often fatal damage to various organs of the body including the heart, kidneys, brain and eyes. Hypertension means the pressure of the blood inside the blood vessels is higher than ...  Read Article »
 
My blood pressure is up to 197/100. My doctor keeps giving me Bystolic. Is that safe?
Query: Hello Doctor, My blood pressure is up to 197/100 mmHg. My doctor keeps giving me tablet Bystolic and asked to take it for 10 days. Is that safe? I am a 53 year old male, usually great health.  Read Full »
Dr. Rohit Jain
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com.Your blood pressure is very high. Given your age, you are very susceptible to paralytic attacks and heart attacks and you should not ignore it at all.  Tablet Nebivolol (Bystolic) is not enough to control your blood pressure. You need to get some basic tests done to rule ...  Read Full »
 
My blood pressure is erratic. Can you help ?
Query: Hello doctor, I am a 30 year old. Recently, I started having high blood pressure. It goes up and down a lot. At some times, it is 170/90, and at others, it is 130/80. Recently I have done a blood test, where my Hb was 10.52, cholesterol was 152, triglyceride was 165, HDL 28 and LDL was 91. The other...  Read Full »
Dr. Amiya Kumar Chattopadhyay
Cardiologist

Answer: Hello, Welcome to icliniq.com. Your pulse rate is high. Please do a free T4, T3, and TSH (thyroid stimulating hormone) test. For your BP (blood pressure), you can take Met XL (Metoprolol) 50 one tablet, once daily at around 8 AM and tablet Stamlo (Amlodipine) 5 one tablet at around 5 PM. You...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Streakiness seen in X-ray of lower lung. Could this be IPF?
Hello doctor, I am a 62-year-old male. I went for a routine X-ray, and the radiologist found some streakiness in the lo ...Read more »
How can I manage headache and depression caused due to abuse?
Hello doctor, I am very much feeling depressed due to some health issues. I am having a constant headache due to abuse. ...Read more »
Meprate 10 MG Tablet - Uses, Side Effects, Substitutes, Compositions, Dosage
Meprate is a progestin (a form of progesterone), which is used as a contraceptive pill. It inhibits ovulation by inhibit ...Read more »